# SDR SWIA2020090452228

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R BETWEEN FS310 AND FS319 HAS CORROSION.  C-CHECK RO 9/1/2020.    REMOVED CORROSION AND EVALUATED INTERCOSTAL REF. CRJ200 SRM.  FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED NEW INTERCOASTAL REF. BOMBARDIER DRAWING.  NO LEAKS FOUND AFTER PRESSURE LEAK CHECK.  COMPLIED WITH SKYWEST TASK CARD.
